# SDR AALA20171016002

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,470 hours, 28,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT RT CARGO TRACK AT BS 1220,  STRINGER 27R.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-00-01.
